# SDR USAA020174

- Difficulty date: April 29, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N373US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22952
- System (JASC): 5540 · Rudder Structure
- Part: Arm
- Part number: 65C2584151
- Condition: Corroded
- Location: Rudder
- Part time: 48,985 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND RUDDER BALANCE ARM WITH CORROSION 3 INCH BY 12 INCH AREA, RUDDER BALANCE ARM STRUCTURE.  CORROSION LEVEL 2.  RUDDER REPLACED AND INSTALLED PER JOB CARD.  (M)
